# SDR CALA2013031400156

- Difficulty date: March 9, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11222
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FUSELAGE FRAME AT STA 500A BETWEEN STR 8R AND 9R SHOWS CRACK INDICATION AT INNER FASTENER OF AIR CONDITION OUTLET SUPPORT ATTACHMENT BRACKET. FRAME REPAIRED IAW ECRA 5310-05697 ACCOMP A.
